# SDR SWAA2014120134573

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 45,730 hours, 26,457 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 1596C
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER DUAL BLEED TRIP, WOULD NOT RESET UNTIL 13,000'.  PRESSURIZATION EVENT, MASKS DROPPED, EMER DESCENT.  R & R LT ENG PRE COOLER CONTROL VLV IAW MM.
